Katalog GES

Curry, Haskell B.: The Deduction Theorem in the Combinatory Theory of Restricted Generality / Orgass, Richard J.

1st Person: Orgass, Richard J.
Additional Persons: Curry, Haskell B. rezensierte person
Source: in The journal of symbolic logic Vol. 35, No. 3 (1970), p. 468-469
More Articles
Type of Publication: Article
Language: English
Published: 1970
Keywords: book-review
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links